# SDR SWAA2016052351999

- Difficulty date: April 24, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 61,485 hours, 48,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC15091500146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR CHANNEL CORRODED AT BS 773, LBL 3, UPPER & LOWER SURFACE.  REPAIR CHANNEL IAW EA.
